RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Inst. Fourier (Grenoble), 2019, Volume 69, Issue 3, Pages 955–991 (Mi aif5)  

On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A_n$-singularities, and Lefschetz exceptional collections

John Alexander Cruz Morales,a, Anton Mellitb, Nicolas Perrinc, Maxim Smirnovd, Alexander Kuznetsovefg

a Universidad Nacional de Colombia, Departamento de Matemáticas, Carrera 45 No. 26–85 Edificio Uriel Gutiérrez, Bogotá D.C. (Colombia)
b Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Vienna (Austria)
c Laboratoire de Mathématiques de Versailles, UVSQ, CNRS, Université Paris–Saclay, 78035 Versailles (France)
d Universität Augsburg, Institut für Mathematik, Universitätsstr. 14, 86159 Augsburg (Germany)
e Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str. Moscow 119991 (Russia)
f Interdisciplinary Scientific Center J.-V. Poncelet (CNRS UMI 2615), Moscow (Russia)
g Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow (Russia)

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
A.K. was partially supported by the Russian Academic Excellence Project “5-100”, and by the Program of the Presidium of the Russian Academy of Sciences No. 01 “Fundamental Mathematics and its Applications” under grant PRAS-18-01.


DOI: https://doi.org/10.5802/aif.3263


Bibliographic databases:

Received: 23.06.2017
Accepted:14.09.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/aif5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019